MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC # 3/10MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC # 3/10MM
Catalog Number 02.07.0310SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 january 2018.(b)(4).
 
Event or Problem Description
The patient came in due to signs of infection.The patient tested positive for streptococci.The surgeon washed out the knee and swapped the insert.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC # 3/10MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7185377
Report Number3005180920-2017-00835
Device Sequence Number96478
Product Code JWH
UDI-Device Identifier07630030817076
UDI-Public07630030817076
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number02.07.0310SCF
Device Lot Number140472
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR